# SDR 9JLA2018040511031

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 5,985 hours, 4,951 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECKS, HYDRAULIC FLUID WAS DISCOVERED IN THE RT MAIN LANDING GEAR WHEEL WELL.  ON FURTHER INVESTIGATION,  A HYDRAULIC LINE IN A GROUPING OF FOUR LINES WAS FOUND TO BE CHAFED ON THE AIRCRAFT STRUCTURE, ROUGHLY AN INCH FROM THE B-NUT FITTING. SPI-WRAP WAS IN PLACE ON ALL THE HYDRAULIC LINES IN THIS AREA, BUT THE SPI-WRAP FOR THE HYDRAULIC LINE IN QUESTION WAS OUT OF POSITION CAUSING THE LINE TO CHAFE ON A GEAR WELL BRACKET. THE SUSPECT AREA CAN BE VIEWED THRU THE RIGHT MAIN LANDING GEAR WHEEL WELL BY OPENING THE INBD GEAR DOOR AND VIEWING AFT AND OUTBOARD.
